|side effects of Aluvia
Dec 4, 2012
hw long does it takes to have these side effects when taking this medicine (vomiting, loose stools)
| Response from Dr. Henry
Aluvia (Kaletra in US or lopinavir/ritonavir) often causes gut side effects when first started (bloating, loose stools and sometimes nausea). It is recommended that the medication be taken with food on on a full stomach. Those side effects often but not always decrease with time and can often be minimized by use of anti-nausea or loose stool medications. Recommend discussing with your HIV doctor to examine your options. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is Gnu Std?
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
- A Girl Bite Me Can I Get Syphilis
- Can Anti-HIV Medicine Prolong Window Period?
- Can Pelvic Inflammatory Disease Cause Swollen Lymph Nodes?
- Deep Kissing Now After 7 Days I Have Fever And Headache
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.